Back to homepage

Dermatology

Emerging systemic JAK inhibitors in the treatment of atopic dermatitis: a review of abrocitinib, baricitinib, and upadacitinib

Authors: Novin Nezamololama, BSc, MSc, Keira Fieldhouse, BSc, Kristy Metzger, BSc, Melinda Gooderham, MD, MSc, FRCPC

This review summarizes the clinical data available from various trials and reports on the safety and efficacy of abrocitinib, baricitinib, and upadacitinib, the three oral systemic JAK inhibitors used in the treatment of atopic dermatitis.

More

Cutaneous adverse events and quality of life in outpatients receiving anticancer agents: results from an observational, cross-sectional study

Authors: Hae-Jin Suh Oh MD, Ángeles Flórez Menéndez PhD, Víctor Sacristán Santos MD, Francisca Fernández Ribeiro PharmD, Lucía Vilanova-Trillo DNP, Manuel Constenla Figueiras PhD, Manuel Pereiro Ferreiros PhD

This study evaluates the impact of cutaneous adverse events on quality of life in outpatients receiving anticancer drugs and aims to determine the differences in quality of life between conventional chemotherapy versus targeted therapies.

More

Mycosis fungoides-type cutaneous T-cell lymphoma (MF-CTCL) epidemiology and treatment pathway in Spain: new insights for an accurate description

Authors: Paolo D’Agostino MSc, Alan Kent BSc (Hons), Eric Sharp MRSB, Fabian Schmidt Dipl.Kfm, Marco Turini MSc

This study aims to (1) provide an estimate for the prevalence of treated mycosis fungoides-type cutaneous T-cell lymphoma (MF-CTCL) patients in Spain, (2) describe the Spanish patient treatment pathways for MF-CTCL, including quantification of the distribution of patients between primary, secondary and tertiary care institutions, and (3) investigate and quantify the treatment preferences of physicians.

More

Tinea corporis: an updated review

Authors: Alexander KC Leung MBBS, FRCPC, FRCP (UK and Irel), FRCPCH, FAAP, Joseph M Lam MD, FRCPC, Kin Fon Leong MBBS, MRCPCH, Kam Lun Hon MD, FAAP, FCCM

This article provides a narrative updated review on the evaluation, diagnosis, and treatment of tinea corporis.

More

Hydroxychloroquine-induced hyperpigmentation in a 14-year-old female with systemic lupus erythematosus

Authors: Alexander KC Leung MBBS, FRCP (UK & Irel), FRCPCH, FAAP, Tara McMillan MD, FRCPC, Andrea Human MD, FRCPC, Joseph M Lam MD, FRCPC

Physicians who use hydroxychloroquine in children should be aware of this less-known side effect of hydroxychloroquine so that an accurate diagnosis can be made, and unnecessary investigations and inappropriate treatment can be avoided.

More